# SDR DXTA2019042202297

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680A
- Aircraft serial: 6800207
- Aircraft time: 10,440 hours, 6,964 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 603733
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION - AFTER TAKEOFF RT MAIN GEAR GREEN DOWN LIGHT REMAINED ILLUMINATED.    AFTER A COUPLE MINUTES THE LIGHT WENT OUT.  THE CREW IS CERTAIN THE RT GEAR WAS UP AS NORMAL. NO RED LIGHT WAS OBSERVED DURING THIS EVENT (RED INDICATED LIGHT MEANS LANDING GEAR MISCOMPARE).  TROUBLESHOT TO RIGHT HAND MAIN LANDING GEAR DOWNLOCK SWITCH. JACKED AIRCRAFT, AND REMOVED AND REPLACED SWITCH. ADJUSTED SWITCH, GEAR SWINGS GOOD AT THIS TIME WITH NO  ISSUES. OPS CHECKS GOOD AT THIS TIME. DOWN JACKED AIRCRAFT. APPLIED SEALANT TO SWITCH, ENSURED IT WAS CURED.
